# SDR 07FDEA02582

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 53,277 hours, 12,190 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS REVEALED IN FASTENER HOLE TOWARDS EDGE OF ACCESS CUTOUT IN RIGHT WING LOWER SKIN ACCESS DOOR CUTOUT (PANEL 636AB).  [08-09-07]  REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-112366,  REPAIR CLASSIFIED AS MAJOR   AS PER GMM 6-2-100.
